# SDR CALA2014081191945

- Difficulty date: August 7, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 96,597 hours, 11,397 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER A CHECK, SEAT EEL AT 25 RT INOPERATIVE.  FOUND CONNECTOR TO EEL STRIP DISCONNECTED.  RECONNECT, OPERATIONS CHECKED OK.
